RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 5(449), Pages 185–186 (Mi umn9908)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Minimal embeddings of integrable motions in a Brownian motion

A. A. Gushchinab, M. A. Urusovc

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University "Higher School of Economics"
c University of Duisburg-Essen, Essen, Germany

DOI: https://doi.org/10.4213/rm9908

Full text: PDF file (363 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9908

Presented: Ал. В. Булинский
Accepted: 23.08.2019

Citation: A. A. Gushchin, M. A. Urusov, “Minimal embeddings of integrable motions in a Brownian motion”, Uspekhi Mat. Nauk, 74:5(449) (2019), 185–186

Citation in format AMSBIB
\Bibitem{GusUru19}
\by A.~A.~Gushchin, M.~A.~Urusov
\paper Minimal embeddings of integrable motions in a~Brownian motion
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 5(449)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9908}
\crossref{https://doi.org/10.4213/rm9908}


Linking options:
  • http://mi.mathnet.ru/eng/umn9908
  • https://doi.org/10.4213/rm9908
  • http://mi.mathnet.ru/eng/umn/v74/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:68
    References:6
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019